# SDR CALA2022080801990

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: DAN50B09
- Condition: Corroded
- Location: Fr50-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-4-6175 AFT CARGO COMP STR39R HAS CORROSION FR58-FR59() AFT CARGO COMPARTMENT BETWEEN FR50 TO FR59, STR39R REPAIRED IAW A320 SRM 53-00-13-300-001 AND SRM 51-42-11. EMP# V934585 WORK AC COMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 3 4949
